# SDR MASA200601063

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 7,063 hours, 4,330 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7216 MEM - O/B FLT SPOILERS AND O/B FLT SPOILERONS CAUTION MESSAGE.  MOC RESET WITH CREW.  OP'S CHECK GOOD.
